# SDR FDEA201708182259

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 65,765 hours, 23,358 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: RB211534E4
- Condition: Obstructed
- Location: Nr 1 Engine P1
- Part time: 59,146 hours, 19,085 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF, THE NR 1 ENGINE EPR GAUGES MATCH UP,  BUT N1,  EGT, N2, N3, FF WERE 30% LESS.  THE AIRCRAFT CLIMBED  OUT AND CONTINUED TO HAVE ASSY METRIC THRUST AND  PASSED 10K FT ALTITUDE ENGINES CONTINUED TO RUN ABOUT 30  PERCENT APART WITH NOT MUCH THRUST TO CLIMB.  AT THAT  POINT, DECIDED TO RETURN TO BASE.    INSPECTED THE NR 1 ENGINE P1 PROBE, AND FOUND DEBRIS CLOGGING THE PROBE INLET.    REMOVED ALL DEBRIS AND INSPECTED P1 PROBE MM 73-21-04-6.
